# SDR DALA1020703604

- Difficulty date: August 22, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N304DQ
- Make and model: Boeing 737*
- Aircraft serial: 29683
- Aircraft time: 6,188 hours, 2,244 cycles
- Engine: Cfmint CFM567B263
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 888 S23-24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DAMAGED AT FS 888 STR 23L AND 24L DAMAGE WAS REPAIRED IAW ERA 484887-14.
